# SDR AUS20021086

- Difficulty date: February 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pneumatic System
- Condition: Faulty
- Location: Engine Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) PNEUMATIC SYSTEM FAULTY. LIMITED INFORMATION PROVIDED.
